# SDR IXXA06SMN373S

- Difficulty date: November 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR UPPER SKIN CORRODED AT STATION XE127.960.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN PANEL.  FABRICATED NEW SKIN PANEL AND FINGER DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS.  BALANCED LEFT ELEVATOR.  REMOVED 01 EACH WEIGHT PART NUMBER 5701580-503, 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR149, 03 EA WEIGHTS PART NUMBER 3701579-503, 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR122, 03 EACH WEIGHTS PART NUMBER 3701579-505, 01 EACH RETAINER PART NUMBER 5701581-7 AT STATION XR149, 03 EACH WEIGHTS PART NUMBER 37015
